American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 38 found      Go to page: 1 2

[1] Chenxu He. New examples of obstructions to non-negative sectional curvatures in cohomogeneity one manifolds. Trans. Amer. Math. Soc. 366 (2014) 6093-6118.
Abstract, references, and article information   
View Article: PDF

[2] Y. Nikolayevsky. Einstein solvmanifolds and the pre-Einstein derivation. Trans. Amer. Math. Soc. 363 (2011) 3935-3958. MR 2792974.
Abstract, references, and article information   
View Article: PDF

[3] Sebastian Goette. Scalar curvature estimates by parallel alternating torsion. Trans. Amer. Math. Soc. 363 (2011) 165-183. MR 2719677.
Abstract, references, and article information   
View Article: PDF

[4] Benoît Kloeckner. Almost homogeneous manifolds with boundary. Trans. Amer. Math. Soc. 361 (2009) 6729-6740. MR 2538611.
Abstract, references, and article information   
View Article: PDF

[5] Dennis The. Invariant Yang-Mills connections over non-reductive pseudo-Riemannian homogeneous spaces. Trans. Amer. Math. Soc. 361 (2009) 3879-3914. MR 2491904.
Abstract, references, and article information   
View Article: PDF

[6] Sergio Console and Carlos Olmos. Level sets of scalar Weyl invariants and cohomogeneity. Trans. Amer. Math. Soc. 360 (2008) 629-641. MR 2346465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Dmitri Alekseevsky and Andreas Arvanitoyeorgos. Riemannian flag manifolds with homogeneous geodesics. Trans. Amer. Math. Soc. 359 (2007) 3769-3789. MR 2302514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Christoph Böhm and Megan M. Kerr. Low-dimensional homogeneous Einstein manifolds. Trans. Amer. Math. Soc. 358 (2006) 1455-1468. MR 2186982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Daniel Guan. On compact symplectic manifolds with Lie group symmetries. Trans. Amer. Math. Soc. 357 (2005) 3359-3373. MR 2135752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Kenley Jung. The free entropy dimension of hyperfinite von Neumann algebras. Trans. Amer. Math. Soc. 355 (2003) 5053-5089. MR 1997595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] S. Halverscheid and A. Iannuzzi. Maximal complexifications of certain homogeneous Riemannian manifolds. Trans. Amer. Math. Soc. 355 (2003) 4581-4594. MR 1990763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Daniel Guan. Classification of compact complex homogeneous spaces with invariant volumes. Trans. Amer. Math. Soc. 354 (2002) 4493-4504. MR 1926885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Hirohiko Shima. Homogeneous spaces with invariant projectively flat affine connections. Trans. Amer. Math. Soc. 351 (1999) 4713-4726. MR 1675234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Dave Witte. Tessellations of solvmanifolds. Trans. Amer. Math. Soc. 350 (1998) 3767-3796. MR 1432206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Friedbert Prüfer, Franco Tricerri and Lieven Vanhecke. Curvature invariants, differential operators and local homogeneity. Trans. Amer. Math. Soc. 348 (1996) 4643-4652. MR 1363946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Megan M. Kerr. Some New Homogeneous Einstein Metrics on Symmetric Spaces. Trans. Amer. Math. Soc. 348 (1996) 153-171. MR 1327258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Carlos Olmos. Orbits of rank one and parallel mean curvature . Trans. Amer. Math. Soc. 347 (1995) 2927-2939. MR 1308018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Zhong Min Shen. A convergence theorem for Riemannian submanifolds . Trans. Amer. Math. Soc. 347 (1995) 1343-1350. MR 1254853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Lorenz J. Schwachhöfer. Connections with exotic holonomy . Trans. Amer. Math. Soc. 345 (1994) 293-321. MR 1250825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Patrick Eberlein. Geometry of $2$-step nilpotent groups with a left invariant metric. II . Trans. Amer. Math. Soc. 343 (1994) 805-828. MR 1250818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Andreas Arvanitoyeorgos. New invariant Einstein metrics on generalized flag manifolds . Trans. Amer. Math. Soc. 337 (1993) 981-995. MR 1097162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] H. Turner Laquer. Invariant affine connections on Lie groups . Trans. Amer. Math. Soc. 331 (1992) 541-551. MR 1075384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Nguiffo B. Boyom. The lifting problem for affine structures in nilpotent Lie groups . Trans. Amer. Math. Soc. 313 (1989) 347-379. MR 935938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Carolyn S. Gordon and Edward N. Wilson. Isometry groups of Riemannian solvmanifolds . Trans. Amer. Math. Soc. 307 (1988) 245-269. MR 936815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. A. Jiménez. Riemannian $4$-symmetric spaces . Trans. Amer. Math. Soc. 306 (1988) 715-734. MR 933314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] J. F. Torres Lopera. Geodesics and conformal transformations of Heisenberg-Reiter spaces . Trans. Amer. Math. Soc. 306 (1988) 489-498. MR 933303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] María J. Druetta. Visibility and rank one in homogeneous spaces of $K\leq 0$ . Trans. Amer. Math. Soc. 304 (1987) 307-321. MR 906817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Allen Back and Wu-Yi Hsiang. Equivariant geometry and Kervaire spheres . Trans. Amer. Math. Soc. 304 (1987) 207-227. MR 906813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Carolyn S. Gordon and Edward N. Wilson. The fine structure of transitive Riemannian isometry groups. I . Trans. Amer. Math. Soc. 289 (1985) 367-380. MR 779070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] J. E. D’Atri. Erratum to: ``Holomorphic sectional curvatures of bounded homogeneous domains and related questions'' [Trans. Amer. Math. Soc. {\bf 256} (1979), 405--413;\ MR 81b:32019] . Trans. Amer. Math. Soc. 271 (1982) 349. MR 648098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 38 found      Go to page: 1 2